How should you employ a prednisone tapering schedule?

Answer

The prednisone tapering schedule is necessary if you've taken this medication for longer than 3 days in a row. Prednisone has many side effects and the withdrawal from it all at once could make you very ill. You could experience joint pain, muscle pain, fatigue, fever, headache, low blood pressure, and nausea and vomiting. Many doctors will begin to taper after 3 days to decrease withdrawal feelings. They will begin to lower the dosage until the final day.
Reference:
Q&A Related to "How should you employ a prednisone tapering..."
Prednisone belongs to a family of medications known as corticosteroids and is often used to alleviate inflammation and other symptoms of conditions such as certain cancers, severe
http://www.ehow.com/how_5687522_taper-dosage-predn...
Doctors will prescribe a fairly high dose of prednisone to bring inflammation under control, However after they feel the situation may require less or no more prednisone they will
http://wiki.answers.com/Q/What_is_a_2-week_prednis...
"How should I taper?" is just one of myriad questions patients have about going off of prednisone or other corticosteroids. Why must prednisone or other oral corticosteroids
http://arthritis.about.com/b/a/200601.htm
Dear MsBrites: Sounds like you had a serious allergic reaction last night. These can be dangerous if not handled properly. I do not understand the directions you have described. I
http://answers.yahoo.com/question/index?qid=201109...
About -  Privacy -  Careers -  Ask Blog -  Mobile -  Help -  Feedback  -  Sitemap  © 2014 Ask.com